# SDR UHLA2009101000106

- Difficulty date: October 10, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 11,735 hours, 7,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX CABIN FLOOR RT SEAT TRACK BEAM CORRODED BETWEEN FR 13 AND FR 17.  REMOVED AND REPLACED RT SEAT TRACK BEAM IAW EMB SRM 51-40-02.
